# SDR VNAA202206279990

- Difficulty date: May 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL ANGLE (SEVERAL LOCATIONS) AT SERVICE DOOR SURROUND STRUCTURE. (RE. BEHIND LOWER FITTING).
